MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN DISTAL FEMORAL AUGMENT BLOCK PRECOAT; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NEXGEN DISTAL FEMORAL AUGMENT BLOCK PRECOAT; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to infection, bone loss and loosening.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).Medical product: nexgen distal femoral augment block precoat catalog # 00599003620 lot # 63372837.Nexgen stem extension catalog # 00598802013 lot # 63632061.Lcck nexgen femoral component catalog # 00599401692 lot # 63723261.Nexgen stem extension catalog # 00598801114 lot # 63260020.Palacos r + g (1x40) catalog # 66022663 lot # 86604591.Stemmed tibial component precoat a/p wedged for cemented use only size 5 catalog # 00598800500 lot # 63569375r.Articular surface use with lps/lps-flex 51 or 52 suffix femorals size ef 14 mm height.Catalog # 00596204014 lot # 63686791.Palacos r + g (1x40) catalog # 66022663 lot # 85694582.Report source: australia.Multiple mdr reports were filled for this event: 0001822565-2022-01231, 0001822565-2022-01251, 0001822565-2022-01252.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN DISTAL FEMORAL AUGMENT BLOCK PRECOAT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15300114
Report Number0001822565-2022-02482
Device Sequence Number2407297
Product Code JWH
UDI-Device Identifier00889024224193
UDI-Public(01)00889024224193(17)270228(10)63608021
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K960279
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00599003620
Device Lot Number63608021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale